Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online
Ask a Urologist   »  

Having leg pain, noticed red dots in urine. What am I suffering from?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
Sometimes, when I urinenate I notice little red grainy dots, also leg in pain most of the time left leg, sometimes it feels like the nerves other times feels like the thighbone & tibia and fibula and both feet ?
Posted Sun, 21 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. Nsah Bernard 4 hours later

Thanks for posting on XXXXXXX

I am pleased to be able to assist you with your health query.

If you are urinating and notice any abnormally (like the red grainy dots), then it is better you get checked for urine should normally be clear colored or yellow XXXXXXX colored. If there is a characteristic besides the two mentioned, then it is problem that requires medical attention (except of course that you are on any type of medications which could present in urine as excretion product). The leg pain you are describing seems to me, to be a nerve pain or neuralgia and what you need to understand is that severe nerve pain could mic mic the feeling that you are having a bone pain. Nerve pain could be due to a nerve injury ( of unknown origin) and a neurologist could further help investigate on the cause.
For the previous problem mentioned, I suggest you visit a doctor's consultation and you may start drinking much water to flush your kidneys in case there are stones.

Hope this helps and wish you the best.
Any further questions, please feel free to write back.
Dr. Nsah
Above answer was peer-reviewed by
Follow-up: Having leg pain, noticed red dots in urine. What am I suffering from? 13 hours later
I take ATENOLOL, for blood pressure and take [METFORMIN] for diabietis could that have anything to do with symptoms ? I doesn't hurt when I urinate, no urinenary infection, and std not possible.
Answered by Dr. Nsah Bernard 6 hours later

Well you can never be too sure about your symptom not being UTI or STD until you get screened. I suggest you go in for testings (even blood work).
If your results turn up sterile, it will be possible that you are having a rare side effect of one of the medications (but there is no record concerning this kind of presentation as concerns metformin and atelonol).
I suggest you get consulted if you keep having the symptoms. You might even require a kidney scan.
"Red grainy dots" per your description could actually be blood in urine which still leads to my suggestion to consult a gynobs.

Hope this helps and let me know if you got further questions.
Dr. Bernard
Above answer was peer-reviewed by
Follow-up: Having leg pain, noticed red dots in urine. What am I suffering from? 16 hours later
Advice taken. Thanks DR Nsah Bernrd for youre input, I appreciate it.Have a goodday ps GOD BLESS
Answered by Dr. Nsah Bernard 3 hours later
Your welcome.

Hope things move well for you.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor